PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 39(53), pp. 45--54 (1986)
ON THE SPECTRAL RADIUS OF CONNECTED GRAPHS
Richard A. Brualdi and Ernie S. SolheidDepartrrent of Mathematics, University of Wisconsin Madison, WI 53706, USA and Department of Mathematics, Bucknell University Lewisburg, PA 17837, USA
Abstract: We prove a general theorem about the maximum spectral radius of connected graphs with n vertices and e edges and use it to determine the graphs with maximum spectral radius when $e\leq n+5$ and $n$ is sufficiently large.
Classification (MSC2000): 05C50
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts